BibTeX record journals/endm/LouchardP01

download as .bib file

@article{DBLP:journals/endm/LouchardP01,
  author    = {Guy Louchard and
               Helmut Prodinger},
  title     = {Ascending runs of sequences of geometrically distributed random variables:
               a probabilistic analysis},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {10},
  pages     = {181--186},
  year      = {2001},
  url       = {http://dx.doi.org/10.1016/S1571-0653(04)00389-0},
  doi       = {10.1016/S1571-0653(04)00389-0},
  timestamp = {Wed, 11 Mar 2009 12:06:22 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/endm/LouchardP01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}